Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Generic Zyprexa is cheep everywhere now!!

Posted by b2chica on October 24, 2012, at 15:13:13

In reply to Re: Generic Zyprexa is cheep everywhere now!! B2chica, posted by Zyprexa on October 23, 2012, at 19:00:18

i keep forgetting to take my 2pm perphenazine. i just now thought of it.
there...and took another gabapenting for good measure. anxiety rough today.

anyway i'm only taking a total of 8mg perphenazine a day, do you think i can cut down?
i just feel like i'm on too much right now. and i think pdoc agrees.
i meet with him on friday but want to go with some suggestion of something.

i'm feeling a bit down today.


Pristiq 100mg

adderall 20mg in am, 10mg, 10mg

gabapenting (i'm rx'd 5x day but lately i've either not been taking it or only one or two. so far today i think i have 3 or 4 in me. i lost track again. i think i'm over medicating. i've been seeming to have flashbacks lately. not sure why.

Perphenazine 2mg 2pm, 6mg night

zyprexa 5mg

xanax (PRN) been taking only .5 or 1mg at bedtime.

*****************************
does that seem like a lot? i guess i'm up in the air about needing both perph and zyprexa and gabapentin.
i know if i go up to 10 on zyprexa i wont need gabapentin, but thats when i really gain weight. i'm down to 5 and i still have days when i eat a lot.
i was on perph. alone for a long while and did well. but i was on only 50mg pristiq. i think the 100mg helped my mood but brought me overboard a bit. so the question is do i go back down on pristiq and augment with another AD? or do i fix pristiq side effect of mixed episodes with AP zyprexa.
and then can i stop perphenazine? or do i just need to stay where i'm out and wait things out.

i actually feel for the most part fairly good on zyprexa (always have) but i seriously need to loose the weight. but i cant cuz zyprexa (even at only 5mg) i think that and the perphenazine make me so tired i'm tired (usually from gabapentin) when i first come home. i'm tired in the evening (when i take my night pills to get to sleep) and i'm barely wake up in the morning in time for work.

ugh......

any suggestions please.
i'm feeling a little lost and out of it today.
i think my PTSD symptoms are getting in the way today.

b2c.


"What is madness, but nobility of soul at odds with circumstance.
The day is on Fire, and i know the purity of pure despair."
Theodore Roethke


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:b2chica thread:1029418
URL: http://www.dr-bob.org/babble/20121018/msgs/1029688.html